MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWINDIRECT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWINDIRECT IMPLANT; DENTAL IMPLANT
Model Number 405708
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information are not applicable as there was no patient involvement.Relevant tests/lab actions are in process.Relevant history is not applicable.Implant and explant dates are not applicable as there was no patient involvement.
 
Event or Problem Description
As per complaint (b)(4), during a review of finished goods in the implant direct distribution center it was discovered that a cap label contained the wrong part number & platform diameter.The product information on the label was printed as 423208 part number and 4.0mm diameter.The product information on the label should have been 405708 part number and 5.0mm diameter.

Brand Name
SCREWINDIRECT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9782223
Report Number3001617766-2020-00591
Device Sequence Number2788129
Product Code DZE
UDI-Device Identifier10841307104858
UDI-Public10841307104858
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/13/2024
Device Model Number405708
Device Catalogue Number405708
Device Lot Number140502
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;